MathSciNet Relay Station
MathSciNet bibliographic data
MR324494 (48 #2846) 47H10
Ćirić, Ljubomir On contraction type mappings. Math. Balkanica 1 (1971), 52–57.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement